# SDR DALA2021041302171

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 60,824 hours, 8,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 SEAT 31ABC EPATH LIGHT INOP. BROKEN SEAT HARNESS WIRE AT SIDEWALL. CORRECTIVE ACTION: REPLACED EPATH HARNESS AT SEAT 31ABC. OPS OK. (7471384)
